When:
April 15, 2020 @ 8:50 am – 3:30 pm
2020-04-15T08:50:00-04:00
2020-04-15T15:30:00-04:00
Where:
Online
Cost:
$249
Contact:
Brianna Reeder
984.344.9990

PROGRAM INFORMATION

This virtual program is being offered by SBS CyberSecurity. This seminar is designed to provide training on evolving cybersecurity threats and what your bank should do to build  a strong Information Security Program that helps protect against these threats. We will identify components of a comprehensive Information Security Program that enables successful IT Examinations and minimizes your risk against real-world threats. This seminar will walk attendees through various FFIEC, FDIC and OCC resources, as well as other best practices. We will also review some timely hot-stove topics, including Pandemic Preparedness, Managed Service Providers, and creating a Culture of Security at your institution.

This event will be recorded so registrants can watch at a later date if unable to attend live.

Agenda:
8:30 AM – Event Lobby Opens
8:50 AM – Welcome & Housekeeping
9:00 AM – Modern Cybercrime Trends
10:00 AM – 10-Minute Break
10:10 AM – Pandemic Planning, Business Continuity and Remote Working
11:10 AM – 10-Minute Break
11:20 AM – Managing Your Managed Service Provider – 12 Questions to Ask Your MSP
12:00 PM – 45-Minute Lunch Break
12:45 PM – Information Security Program Components, including: IT Risk Assessment, Vendor Management, Business Continuity, Cybersecurity (Organizational) Risk Assessment
2:10 PM – 10-Minute Break
2:20 PM – Cybersecurity Culture and Training Programs
3:00 PM – 10-Minute Break
3:10 PM – SBS Panel Discussions + Q&A
3:30 PM – Event Concludes
4:00 PM – Event Lobby Closes